Publication

ON P-ADIC MONODROMY

Stienstra, J., Put, M. V. D. & Marel, B. V. D., 1991, In : Mathematische zeitschrift. 208, 2, p. 309-325 17 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Jan Stienstra
  • Marius van der Put
  • Bert van der Marel
Original languageEnglish
Pages (from-to)309-325
Number of pages17
JournalMathematische zeitschrift
Volume208
Issue number2
Publication statusPublished - 1991

Download statistics

No data available

ID: 3346603